MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE INFILTRALONG; ANAESTHESIA CONDUCTION CATHETER

PAJUNK GMBH MEDIZINTECHNOLOGIE INFILTRALONG; ANAESTHESIA CONDUCTION CATHETER
Model Number 001158-20B
Medical Device Problem Codes Material Rupture (1546); Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Device Embedded In Tissue or Plaque (3165)
Date of Event 02/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported through (b)(4) distributor (b)(4).Currently the data is poor and the device has not been sent back/analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(4).Summarizing tentative translation from initial reporter´s narrative: at the remove of the catheter, the user tried at 3 times to remove, the catheter stayed blocked.After this insistence, the catheter has been broken.A no determinate longueur catheter is stayed inside the patient.
 
Event or Problem Description
Irn#: (b)(4).Summarizing tentative translation from initial reporter´s narrative: at the remove of the catheter, the user tried at 3 times to remove, the catheter stayed blocked.After this insistence, the catheter has been broken.A no determinate longueur catheter is stayed inside the patient.
 
Additional Manufacturer Narrative
The available data still is poor and the device has been disposed.Based on risk assessment and clinical evaluation report as well as substantiated by post market data this case is considered as closed.

Brand Name
INFILTRALONG
Common Device Name
ANAESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key8415335
Report Number9611612-2019-00005
Device Sequence Number1612482
Product Code BSO
UDI-Device Identifier14048223016043
UDI-Public14048223016043
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K080675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number001158-20B
Device Catalogue Number001158-20B
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/22/2019
Supplement Date Received by Manufacturer02/22/2019
Initial Report FDA Received Date03/13/2019
Supplement Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;